Home | About IJMPO | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Advertise | Contact us |  Login 
Indian Journal of Medical and Paediatric Oncology
Search Article 
  
Advanced search 
 
CASE REPORT
Year : 2017  |  Volume : 38  |  Issue : 3  |  Page : 380-382

Uncommon adverse effects of commonly used chemotherapeutic agents in medical oncology practice: A series of two cases of hand-foot syndrome


Department of Medical Oncology, Sher-I-Kashmir Institute of Medical Sciences, Srinagar, Jammu and Kashmir, India

Correspondence Address:
Waseem Dar
Department of Medical Oncology, Sher-I-Kashmir Institute of Medical Sciences, Srinagar - 190 011, Jammu and Kashmir
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijmpo.ijmpo_70_16

Rights and Permissions

Chemotherapy has an increasing potential for cure and palliation of most forms of cancer in different stages. However, its use is associated with a multitude of side effects some very common and few very rare. We present two patients of metastatic nonsmall lung cancer who had severe forms of hand-foot syndrome with two different classes of antineoplastic drugs and have to discontinue chemotherapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed911    
    Printed9    
    Emailed0    
    PDF Downloaded131    
    Comments [Add]    

Recommend this journal